# SDR 98ZZZX2005

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44VR
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 432SA
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 010A210787
- Condition: Cracked
- Location: Bs 9085
- Part time: 7,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED IN RADIUS.  BRACKET IS UNDER STRESS FROM ELEVATOR DOWN SPRINGS AND VIBRATION IN TAIL AREA.  SUBMITTER SUGGESTED INCREASE MATERIAL THICKNESS.
